Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
19 Posts
Discussion Starter · #1 ·
i ended up in the er last thursday. report read: there is mild low level infloammation around the sigmoid colon containing multiple diverticula suggesting early diverticulitis.i was put on cipro/flagy for 10 days. am having severe diahhrea and right lower pain. cannot eat yet. just liquids. the pain is unbelievable.i want to lay down and die. i truly don't know how much longer i can do this.i have not vomited and my fever has been as high as 99 but no higher.can someone please explain report. it doesn't sound that bad, but the pain is horrendous.is there anything i can do? this gastro won't even give me elavil which helped tremendously. it was only 10 mg and i was on it for years but last time he just wouldn't renew it.i'm still looking for a new doc. this one said "i just needed attention."
 

·
Registered
Joined
·
34,955 Posts
If you have bad diarrhea after antibiotics you may need to get checked for C. diff. If it is just during the antibiotics that is a side effect, but when it keeps going after the antibiotics are done and it keeps going you need to have that checked out.If you are having severe side effects from the antibiotic you may need to call the doctor and see if they can switch it or do something to help ease things until you are done with them.
 

·
Registered
Joined
·
253 Posts
I am older and have diverticulosis which flares and causes horrible pain. It gets so bad that I can barely walk, can't turn over and cannot sit up. However, the ABs do NOT cause my diarrhear to get worse. In fact, ABs make it better. I think you need to get a different doctor if they will not give you an immediate stool culture for c-diff, change you AB, manage your pain, and make sure you are hydrated.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top